Mathematical Modelling of Natural Phenomena (MMNP)

 

ISSN 0973-5348

 

Editor-in-chief:

V. Volpert, Institute of Mathematics

University Lyon 1, 69622 Villeurbanne

France, Fax: +33 4 72 44 80 53

E-Mail: volpert@math.univ-lyon1.fr

 

Associate editors:

A. Golovin,  (Northwestern University, USA)

S. Petrovskii , (University of Leicester, UK)

L. Pujo-Menjouet, (University Lyon 1, France)

 

Aims and Scope: The Mathematical Modelling of Natural Phenomena (MMNP) is an international research journal, which publishes top-level original and review papers, short communications and proceedings on mathematical modelling in biology, medicine, chemistry, physics, and other areas. The journal is essentially functioning on the basis of topical issues representing active areas of research. Each topical issue has its own editorial board.  The authors are invited to submit papers to the announced issues or to suggest new issues.

     Journal publishes research articles and reviews within the whole field of mathematical modelling, and it will continue to provide information on the latest trends and developments in this ever-expanding subject.

Date and Frequency: Four issues per year. Six issues per year from 2008.

Annual Subscription Price for year 2007:

Library/ Institutional: Print (plus online free): US$260.00 Online Only: US$240.00

Individual/ Personnel: Print (plus online free) US$200.00 Online Only: US$180.00

 

Annual Subscription Price for year 2008:

Library/ Institutional: Print (plus online free): US$390.00 Online Only: US$360.00

Individual/ Personnel: Print (plus online free) US$300.00 Online Only: US$280.00

 

Vol.1 No.1    No.2  (2006)

Vol.2 No.1     No.2  (2007)

Upcoming Issues   (2008)

Editorial Board

Instruction for Authors

Subscription

Call for Papers

Library Recommendation Form

Other Journals 

 

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact